# SDR ASAA2018060844916

- Difficulty date: June 4, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 39,125 hours, 11,796 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Warning Light
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND A NR 1 ENGINE SHORT TIME FAULT, 77-21131.  THE N2 SPEED SENSOR SIGNALS DISAGREE ON FLIGHT LEG 3.  ACFT GROUNDED.   THE NR 1 ENGINE WAS REPLACED DUE TO AN OIL FILTER BYPASS LIGHT ILLUMINATION DUIRNG CLIMBOUT.
